# SDR AALA20090723TUL36

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 CORRODED BETWEEN STATION 1285-1288.  CUT OUT CORRODED SECTION OF L29 BETWEEN STATION 1277-1295 AND INSTALLED NEW LONGERON EXTRUSION AND REPAIR SPLICE PER SRM 53-02-00 FIG 18 AND AARD 53-00-00-5.
